# SDR UALA2013041802672

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 80,439 hours, 23,289 cycles
- Engine: Pwa PW2037
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSH AND ENG START CENTER HYD PUMP 2 PRESS LIGHT ILLUM WITH SWITCH ON (DEFERRED PER SAMC).  REPLACED PRESSURE SWITCH PUMP 2 CENTER, PER AMM, OPS CHECK OKAY.
